# SDR QMLA2017031317028

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N803CF
- Make and model: Agusta A119
- Aircraft serial: 14538
- Aircraft time: 4,828 hours, 12,379 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 109037321103
- Condition: Cracked
- Location: Bs 9725
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAIL ROTOR GEARBOX,  2 CRACKS WERE FOUND ON TAIL BOOM END FRAME DOUBLERS LEFT AND RIGHT, ONE CRACK EACH SIDE.
